MAUDE Adverse Event Report: Zimmer Biomet, Inc. LONGEVITY CONST LINER 50X28; Prosthesis, Hip

Zimmer Biomet, Inc. LONGEVITY CONST LINER 50X28; Prosthesis, Hip
Catalog Number 00633405028
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374)
Date of Event 09/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial left hip arthroplasty.The patient fell and experienced a dislocation which was reduced in the er.Subsequently, a revision procedure was performed approximately 4 years post-implantation due to chronic dislocation.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).D10: cat # 00877702803, lot 3085292, item name biolox option head system.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
LONGEVITY CONST LINER 50X28
Common Device Name
Prosthesis, Hip
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50945038
Report Number0001822565-2026-03297
Device Sequence Number9623955
Product Code KWZ
UDI-Device Identifier00889024126084
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K071718
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00633405028
Device Lot Number65403653
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 Narrative.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight137 LB